[ Follow Ups ]
[ Post Followup ] [ FAQ ]
[ ASK DR STOLL BB ] [ Glossary/Index ]
[ Symptoms and Diseases Quick Reference Guide ]
[ DR STOLL'S BOOK ] [ NEW BOARD ]
|Search this site!|
In Reply to: Glucose levels/hypothyroid posted by AT [16423.9982] on December 01, 2011 at 13:08:53:
is, it doesn't necessarily do you any good. If your thyroid gland is only slightly failing (as mine was) I perhaps should have kept to a low dose for a longer time. As it was I thought I knew best and decided to insist on higher doses until ALL of my symptoms had gone - not even knowing at the time if the oesophagus problem was indeed part of it, although I suspected it very strongly.
Now I know that taking higher doses simply reduces the amount of hormone your own gland produces. So it would seem you're no better off, and once you start on this merry-go-round you need to carry on until your gland has died a death.
Is it the right thing to be slowly and surely killing off my thyroid gland when it was actually producing some hormone?
Go to First Post in this Thread
Post a Followup